# SDR CALA2018122402633

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 72,670 hours, 8,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFER NR L/P 9469437 - SPEC NO. B777-33-3-7030 - DURING EMER LT BATTERY CAPACITY TEST FOUND DR 1L FWD BATTERY M33093 LOW VOLTAGE EMER PWR PACK ON DR 1L FWD M33093 REPLACED NWE BATTERY INSTALLAT ION TEST CARRIED OUT FOUND NORMAL REF AMM 33-51-06-960-802 REV.8 4 ADD EMP:V903182 IDT BY TA646
